EconPapers    
Economics at your fingertips  
 

A Non-NP-Complete Algorithm for a Quasi-Fixed Polynomial Problem

Yi-Chou Chen and Hang-Chin Lai

Abstract and Applied Analysis, 2013, vol. 2013, 1-10

Abstract:

Let be a real-valued polynomial function of the form , with degree of in An irreducible real-valued polynomial function and a nonnegative integer are given to find a polynomial function satisfying the following expression: for some constant . The constant is dependent on the solution , namely, a quasi-fixed (polynomial) solution of the polynomial-like equation . In this paper, we will provide a non-NP-complete algorithm to solve all quasi-fixed solutions if the equation has only a finite number of quasi-fixed solutions.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/893045.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/893045.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:893045

DOI: 10.1155/2013/893045

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:893045